# SDR IPXA2015062890591

- Difficulty date: June 14, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 71,651 hours, 13,760 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: ARB74132
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RIGHT WING REAR SPAR UPPER CAP AFT FLANGE CORRODED, XORS 855 - 1070.  REPAIRED SPAR CAP CORROSION BETWEEN XORS 897 - 1041 IAW EA 011-5710-01-A5859, REV IR AND EO MD11-5710-57920-A.
